# SDR DXTA2022102172470

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 6,071 hours, 4,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS28I
- Part serial: 007265
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WHEN TESTING EMERGENCY LIGHTING SYSTEM, THE EMERGENCY LIGHTS WOULD NOT COME ON IN EITHER THE ARM OR ON POSTION.  THEN WHEN EXCERCISING THE EMERGENCY LIGHTING SWITCH, MOST OF THE EMERGENCY LIGHTS ILLUMINATED, BUT THEN WOULD NOT TURN OFF WITH THE EMERGENCY LIGHT SWITCHNIN OFF POSTION AND NO OTHER POWER APPLIED ON AIRCRAFT.  AFTER CYCLING THE BATTERY SWITCHES ON AND THEN OFF, WE WERE ABLE TO GET MOST OF EMERGENCY LIGHTS TO WORK NORMALLY EXCEPT THE FOLLOWING EMERGENCY LIGHTS STILL WILL NOT ILLUMINATE WITH EMERGENCY LIGHT SWITCH IN ON OR ARM POSITION:  OVERHEAD READING LIGHT IN LAVATORY WILL NOT ILLUMINATE.  FLOOR LIGHT IN LAVATORY WILL NOT ILLUMINATE.  LEFT WING INSPECTION LIGHT WILL NOT ILLUMINATE.  RIGHT WING INSPECTION LIGHT WILL NOT ILLUMINATE.   REMOVED # 1 EMER BATT DUE TO NOT HOLDING A CHARGE AND INSTALLED A REPAIRED UNIT IAW AMM CH33-50-06 OP'S CK GOOD, REMOVED #2 ERNER BATT DUE TO NOT HOLDING A CHARGE  AND INSTALLED A NEW UNIT IAW AMM CH33-50-06 OP'S CK GOOD, REMOVED #3 ERNER BATT DUE TO NOT HOLDING A CHARGE AND INSTALLED A NEW UNIT  IAW AMM CH33-50-06 OP'S CK GOOD, REMOVED #4 ERNER BATT DUE TO NOT HOLDING A CHARGE AND INSTALLED A MODIFIED UNIT IAW AMM CH 33-50-06 OP'S CK GOOD.
